# SDR 96ZZZX321

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: 6F2382
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 543 - AIR RETURN, NOSE GEAR UNSAFE LIGHT ON WHEN GEAR WAS RETRACTED.  LOWERED GEAR AND GOT 3 EACH GREEN LIGHTS AND LANDED.  REMOVED AND REPLACED DOWN LINE CHECK VALVE, PERFORMED SEVERAL GEAR SWINGS AND UPLATCH CHECKS.  OPS CHECK NORMAL PER MM 32-10.
